Sudafed Sinus-Ease 0.1% Nasal Spray 15ml
Adults and children aged 12 years and over:
If you are pregnant, or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
Active Ingredient: Xylometazoline hydrochloride 0.1% w/v.
|Is Prescription Drug||No|